# SDR SWAA2014081530876

- Difficulty date: July 19, 2014
- Submitted: August 15, 2014
- Operation: Air carrier
- Aircraft: N970AT
- Make and model: Boeing 717-200
- Aircraft serial: 55031
- Aircraft time: 37,453 hours, 25,053 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 9936534321
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLOCK SUPPORT CORRODED AT BS 200, LBL 22.  R & R SUPPORT IAW SRM & DWG.
